JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES OF HLAWKA`S TYPE IN n-INNER PRODUCT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INEQUALITIES OF HLAWKA`S TYPE IN n-INNER PRODUCT SPACES
Cho, Y.J.; Matic, M.; Pecaric, J.;
  PDF(new window)
 Abstract
In this paper, we give Hlawka`s type inequalities and related results in n-inner product spaces.
 Keywords
n-inner product space;parallelogram law;Hlawka′s type inequalities;
 Language
English
 Cited by
1.
FUZZY n-INNER PRODUCT SPACE,;;

대한수학회보, 2007. vol.44. 3, pp.447-459 crossref(new window)
1.
A CONCEPT OF SYNCHRONICITY ASSOCIATED WITH CONVEX FUNCTIONS IN LINEAR SPACES AND APPLICATIONS, Bulletin of the Australian Mathematical Society, 2010, 82, 02, 328  crossref(new windwow)
2.
Hlawka’s functional inequality, Aequationes mathematicae, 2014, 87, 1-2, 71  crossref(new windwow)
3.
On Reverses of Some Inequalities inn-Inner Product Spaces, International Journal of Mathematics and Mathematical Sciences, 2010, 2010, 1  crossref(new windwow)
 References
1.
Theory of 2-Inner Product Spaces, 2001.

2.
Classical and New Inequalities in Analysis, 1993.

3.
Math. Z., 1942. vol.48. pp.268-274 crossref(new window)

4.
Glasnik Mat, 1996. vol.21. 41, pp.331-341

5.
Glasnik Mat. Fiz. Astronom. Ser. II, Drustvo Mat. Fiz. Hrvatske, 1963. vol.18. pp.169-175

6.
Amer. Math. Monthly, 1964. vol.71. pp.755-760 crossref(new window)

7.
Mat. Vesnik, 1964. vol.1. 16, pp.39-46

8.
Mat. Vesnik, 1964. vol.1. 16, pp.241-142